Reliability Maximization in Uncertain Graphs (bibtex)
by , , ,
Reference:
Reliability Maximization in Uncertain Graphs (X. Ke, A. Khan, M. A. Hasan, R. Rezvansangsari), In IEEE Transactions on Knowledge and Data Engineering, volume , 2020.
Bibtex Entry:
@ARTICLE{Ke.Khan.ea:TKDE20,
  author={X. {Ke} and A. {Khan} and M. A. {Hasan} and R. {Rezvansangsari}},
  journal={IEEE Transactions on Knowledge and Data Engineering}, 
  title={Reliability Maximization in Uncertain Graphs}, 
  year={2020},
  volume={},
  number={},
  pages={1-1},
  url = {https://ieeexplore.ieee.org/abstract/document/9068469}
}
Powered by bibtexbrowser